Add like
Add dislike
Add to saved papers

Sorafenib-induced tumor lysis syndrome in a patient with metastatic hepatocellular carcinoma.

Tumor lysis syndrome is a potentially lethal complication of chemotherapy, usually associated with aggressive hematologic malignancies. We describe the case of a young patient with metastatic hepatocellular cancer who developed rapid and fatal tumor lysis syndrome following initiation of sorafenib therapy. Although rare with sorafenib therapy for hepatocellular carcinoma, tumor lysis syndrome is serious complication. Patients with a high burden of disease at therapy initiation should have their metabolic parameters measured prior to starting therapy and closely followed for the first 1-2 weeks while being treated.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app